# SDR 07FDEA01155

- Difficulty date: March 28, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: A55171814216
- Condition: Cracked
- Location: Zone 300
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK AND BEND ON LT SIDE OF THE CENTER SPAR REINFORCING ANGLE REPAIR PERFORMED BY TRIM OUT IAW EA 6-5511-106378 AND RAS/CASA/5355/2007 ISS A.
